Skip to Main content Skip to Navigation
Journal articles

Central limit theorem for the multilevel Monte Carlo Euler method

Abstract : This paper focuses on studying the multilevel Monte Carlo method recently introduced by Giles [Oper. Res. 56 (2008) 607-617] which is significantly more efficient than the classical Monte Carlo one. Our aim is to prove a central limit theorem of Lindeberg-Feller type for the multilevel Monte Carlo method associated with the Euler discretization scheme. To do so, we prove first a stable law convergence theorem, in the spirit of Jacod and Protter [Ann. Probab. 26 (1998) 267-307], for the Euler scheme error on two consecutive levels of the algorithm. This leads to an accurate description of the optimal choice of parameters and to an explicit characterization of the limiting variance in the central limit theorem of the algorithm. A complexity of the multilevel Monte Carlo algorithm is carried out.
Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02332484
Contributor : Mohamed Ben Alaya <>
Submitted on : Thursday, October 24, 2019 - 6:06:09 PM
Last modification on : Tuesday, October 20, 2020 - 3:56:30 PM

Links full text

Identifiers

Citation

Mohamed Ben Alaya, Ahmed Kebaier, Mohamed Ben Alaya. Central limit theorem for the multilevel Monte Carlo Euler method. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2015, 25 (1), pp.211-234. ⟨10.1214/13-AAP993⟩. ⟨hal-02332484⟩

Share

Metrics

Record views

65